# SDR AALA201507279012

- Difficulty date: July 25, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 49,104 hours, 18,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 10 LT EMERGENCY EXIT LIGHT LENS MISSING.  REPLACED THE LENS.  OK FOR SERVICE.
